Joso Vukman, Irena Kosi-Ulbl, "On some equations related to derivations in rings", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 161546, 8 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2703
On some equations related to derivations in rings
Let and be positive integers with , and let be an -torsion free semiprime ring with identity element. Suppose there exists an additive mapping , such that is fulfilled for all , then is a derivation which maps into its center.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.